# SDR SWAA063755

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 46,856 hours, 46,914 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT DOOR HANDLE CUTOUT.   REPAIRED DOOR PER SWA EA.
